A study of frequency cubes

Larry J. Brant, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Several enumerational results are proven for frequency cubes of order n and frequency vector (λ1,...,λm). Isotopic classifications are also discussed for several small values of n.

Original languageEnglish (US)
Pages (from-to)115-121
Number of pages7
JournalDiscrete Mathematics
Issue number2
StatePublished - Apr 1988

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'A study of frequency cubes'. Together they form a unique fingerprint.

Cite this